MathSciNet Relay Station
MathSciNet bibliographic data
MR2270456 (2008d:20080) 20F67 (20E26 20F06 20F65 57M27)
Osin, Denis V. Peripheral fillings of relatively hyperbolic groups. Invent. Math. 167 (2007), no. 2, 295–326.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement